# SDR CA111116004

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 56,202 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 10 MINUTES AFTER DEPARTURE THE CREW NOTED AN ABNORMAL SMELL IN THE COCKPIT.  THE RECIRC FANS WERE SUSPECT & WERE SELECTED TO OFF IAW THE CHECKLIST.  THE SMELL DISSIPATED & THE FLIGHT CONTINUED.  WITHIN 10 TO 15 MINUTES THE SMELL RETURNED IN THE COCKPIT & THE CREW ELECTED TO DIVERT TO THE CLOSEST AIRPORT AS A PRECAUTIONARY MEASURE TO HAVE THE ACFT INSPECTED.  PRIOR TO LANDING THE SMELL AGAIN DISSIPATED & THE ACFT LANDED WITHOUT INCIDENT.  MX WAS DISPATCHED TO INSPECT THE ACFT FOR POSSIBLE CAUSES & DETERMINED THAT THE RT ACM FOR THE ENVIRONMENTAL SYS WAS AT FAULT.  THE SYS WAS DISABLED IAW THE MEL & THE ACFT RETURNED TO BASE FOR ADDITIONAL MX.  THE ACM IS HAS BEEN REPLACED & THE SYS INSPECTION COMPLETED WITH NO ADDITIONAL FAULTS.
